MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER; RETRIEVABLE IVC FILTER

ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER; RETRIEVABLE IVC FILTER
Model Number 352506100E
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is unavailable for evaluation.Without such evidence to review, the complaint cannot be confirmed.If additional information is received in the future, a follow-up report will be submitted.
 
Event or Problem Description
When deploying the filter it did not open all the way and had to be immediately retrieved after deployment was unsuccessful.

Brand Name
OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Common Device Name
RETRIEVABLE IVC FILTER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12206340
Report Number0001625425-2021-01037
Device Sequence Number14445692
Product Code DTK
UDI-Device Identifier00886333222346
UDI-Public00886333222346
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143405
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2024
Device Model Number352506100E
Device Catalogue Number352506100E
Device Lot Number11362264
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;